# SDR TRAX200700155

- Difficulty date: February 2, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 10,178 hours, 6,743 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: Activated
- Location: Fire Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT FIRE SYSTEM FAIL CAUTION MSG.  AIRCRAFT RETURNED TO ATL AFTER T/O.  FLTS 4209, 4899 CX.
